# SDR 2007FA0000524

- Difficulty date: May 11, 2007
- Submitted: June 14, 2007
- Operation: General aviation
- Aircraft: N814JG
- Make and model: Beech A36
- Aircraft serial: E2622
- Engine: Cont IO550*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part serial: 675591
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y, T
- Precautionary procedure: B, A

## Discrepancy

ON MAY 11, 2007 AT APPROXIMATELY 1815 EST, 2205Z, A BEECH BE-36-A36 BONANZA, N814JG, S/N E-2622, AT CRUISE HAD A DECREASE IN ENGINE CYLINDER TEMPERATURE, FOLLOWED BY A LOSS OF OIL PRESSURE AND ENGINE POWER WITH SUBSEQUENT ENGINE FAILURE. THE AIRCRAFT MADE AN EMERGENCY LANDING. PILOT WALKED AWAY FROM THE AIRCRAFT WITH NO INJURIES. A VISUAL INSPECTION OF THE AIRCRAFT REVEALED A HOLE IN THE UPPER RIGHT HAND ENGINE COWLING APPROXIMATELY 3 INCHES IN DIAMETER WHICH WAS LIMITED TO SHEET METAL DAMAGE. UPON INSPECTION OF THE ENGINE COMPARTMENT THE FORWARD UPPER CASE OF THE ENGINE WAS HEAVILY DAMAGED REVEALING SEVERAL DAMAGED PISTONS, PISTON CONNECTING RODS BROKEN AND NR 6 CONNECTING ROD MISSING, ALONG WITH SEVERAL CRANK
